Combiflam Tablet (Ibuprofen)

$100.00

$100.00

SKU: 3331 Category:
Variation Price Price/Unit Add To Cart
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF

Additional information

Country of Origin

india

Dosage Form

Tablets

Generic Name

Ibuprofen

Indication

Pain relief

Packaging

20 tablets in a strip

Manufacturer

Sanofi India Ltd

Composition

Ibuprofen (400mg) + Paracetamol (325mg)

INTRODUCTION
Combiflam Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain.

Combiflam Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decided by your doctor. You should take it regularly as advised by your doctor. Medicines used to treat pain are usually best taken at the first sign of pain. It is meant for short-term use only. Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.

Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, and stomach pain. Consult your doctor if any of these bother you or do not go away.

This medicine is widely prescribed and considered safe but may not be suitable for everybody. Before taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems. It may affect the dose or suitability of this medicine. Pregnant or breastfeeding women should also consult their doctor before using it. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. It is best to avoid drinking alcohol while using this medicine.

USES OF COMBIFLAM TABLET
  • Pain relief
  • Treatment of Fever

BENEFITS OF COMBIFLAM TABLET

Combiflam Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.

Take it as it is prescribed to get the most benefit. Do not take too much as this can be dangerous and do not take it for longer than you need it. In general, you should take the lowest dose that works, for the shortest possible time.

SIDE EFFECTS OF COMBIFLAM TABLET
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Combiflam

  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain

HOW TO USE COMBIFLAM TABLET
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Combiflam Tablet is to be taken with food.

HOW COMBIFLAM TABLET WORKS
Combiflam Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Be the first to review “Combiflam Tablet (Ibuprofen)”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu